CSpace  > 系统科学研究所
A semiparametric generalized ridge estimator and link with model averaging
Ullah, Arran1; Wan, Alan T. K.2; Wang, Huansha1; Zhang, Xinyu3,4; Zou, Guohua5
2017
Source PublicationECONOMETRIC REVIEWS
ISSN0747-4938
Volume36Issue:1-3Pages:370-384
AbstractIn recent years, the suggestion of combining models as an alternative to selecting a single model from a frequentist prospective has been advanced in a number of studies. In this article, we propose a new semiparametric estimator of regression coefficients, which is in the form of a feasible generalized ridge estimator by Hoerl and Kennard (1970b) but with different biasing factors. We prove that after reparameterization such that the regressors are orthogonal, the generalized ridge estimator is algebraically identical to the model average estimator. Further, the biasing factors that determine the properties of both the generalized ridge and semiparametric estimators are directly linked to the weights used in model averaging. These are interesting results for the interpretations and applications of both semiparametric and ridge estimators. Furthermore, we demonstrate that these estimators based on model averaging weights can have properties superior to the well-known feasible generalized ridge estimator in a large region of the parameter space. Two empirical examples are presented.
KeywordBiasing factors mallows ridge estimator squared error loss weight C13 C14
DOI10.1080/07474938.2015.1114564
Language英语
Funding ProjectGeneral Research Grant from the Hong Kong Research Grants Council[9042086] ; National Natural Science Foundation of China[71522004] ; National Natural Science Foundation of China[11471324] ; National Natural Science Foundation of China[11271355] ; National Natural Science Foundation of China[11331011]
WOS Research AreaBusiness & Economics ; Mathematics ; Mathematical Methods In Social Sciences
WOS SubjectEconomics ; Mathematics, Interdisciplinary Applications ; Social Sciences, Mathematical Methods ; Statistics & Probability
WOS IDWOS:000385938400017
PublisherTAYLOR & FRANCIS INC
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/23872
Collection系统科学研究所
Affiliation1.Univ Calif Riverside, Dept Econ, Riverside, CA 92521 USA
2.City Univ Hong Kong, Dept Management Sci, Hong Kong, Hong Kong, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
4.Univ Chinese Acad Sci, Sch Econ & Management, Beijing, Peoples R China
5.Capital Normal Univ, Sch Math Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Ullah, Arran,Wan, Alan T. K.,Wang, Huansha,et al. A semiparametric generalized ridge estimator and link with model averaging[J]. ECONOMETRIC REVIEWS,2017,36(1-3):370-384.
APA Ullah, Arran,Wan, Alan T. K.,Wang, Huansha,Zhang, Xinyu,&Zou, Guohua.(2017).A semiparametric generalized ridge estimator and link with model averaging.ECONOMETRIC REVIEWS,36(1-3),370-384.
MLA Ullah, Arran,et al."A semiparametric generalized ridge estimator and link with model averaging".ECONOMETRIC REVIEWS 36.1-3(2017):370-384.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Ullah, Arran]'s Articles
[Wan, Alan T. K.]'s Articles
[Wang, Huansha]'s Articles
Baidu academic
Similar articles in Baidu academic
[Ullah, Arran]'s Articles
[Wan, Alan T. K.]'s Articles
[Wang, Huansha]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Ullah, Arran]'s Articles
[Wan, Alan T. K.]'s Articles
[Wang, Huansha]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.